| Model Number |
B35200 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that clinician asking if this normal battery drain with brainsensing started.(b)(6) 2025 battery longevity 1 year 7 months (0.1ma increase bilaterally).End of (b)(6) 2025 battery longevity 12 months - brainsense recording started (b)(6) 2026 battery longevity 6 mos.Clinician concerned with longevity drop with sensing.Sensing stopped until battery rx.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received from rep.Cause remains unknown.Sensing was turned off and patient will undergo replacement when it¿s time.Resolution at this time is unknown.